# SDR UIEA2025060200717

- Difficulty date: June 1, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 100,246 hours, 21,448 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Part number: 20131A
- Part serial: 505611
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE RIGHT SQUIB TEST DOES NOT COME ON WITH TEST 2.( REMOVED AND REPLACED OFF WING EMERGENCY ESCAPE SYSTEM BATTERY IAW AMM 25-65-17 AND AIPC 25-65-17-10A. NO FIX. FOUND CONNECTOR FOR SPOILER OVERRIDE ACTUATOR UNPLUGGED. RECONNECTED IAW SWPM 20-60. OPS CHECK GOOD. REMOVED AND REPLACED CONNECTOR AT SPOILER OVRD ACTUATOR IAW SWPM 20-60. OPS CHECK GOOD. )
